Iv beed on nuvaring for 9 months and at first I would put it in and take it out every 3 weeks but I changed it to 4 weeks so I won't get my period but recently my Nuva rings came a day after I'm suppose to put it in so I would take it out and put it in the same day and now I get my period when I have my nuvaring on. Is it bad should I go to a doctor?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - If its my first time using nuva ring & I put the nuva ring before my period will it stop?
Posted 20 Sep 2013 • 1 answer
Accidentally took out nuva ring at 3rd week (less than 21 days in). New nuva ring asap /wait 2 weeks
Posted 21 Sep 2014 • 1 answer
Posted 9 Feb 2015 • 1 answer
Posted 19 Nov 2015 • 1 answer
Posted 13 Apr 2016 • 0 answers